# SDR SCNA95127

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Part number: 65276781
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

TAKEOFF WARNING HORN SOUNDED WHEN THROTTLES ADVANCED.  AIRCRAFT RETURNED TO GATE, FOUND UPPER STABILIZER TAKEOFF WARNING SWITCH S532 BAD.  REMOVED AND REPLACED SWITCH PER MM 31-26-24 PAGE 401.  SYSTEM OPS CHECKED GOOD.
